How Medications Affect Your Hair
Studies have shown that certain drug treatments and medications can alter the color, appearance, texture, and thickness of your hair. Some of the side effects of these drugs include making your hair curlier, induce hair loss, or change your brown to red. Furthermore, these medicines may interfere with your hair's ability to accept color applied by your stylist. The drug interaction list includes both over-the-counter and prescribed. So, you may be wondering if you have any of these drugs in your medicine cabinet. Read on for more information about what medications affect your hair, plus, how and why and what you can do about it.
Common Medications That Alter Your Hair Medications ranging from skin care treatments to antidepressants or oral contraceptives and ibuprofen can influence the health of your hair. What are the most common drugs that elicit these side effects?
Acne medications including those containing retinoids or vitamin A